An iterative process in CAT$(0)$ spaces
Novi Sad Journal of Mathematics, Tome 41 (2011) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2011_41_2a_14,
author = {I. Beg, and M. Abbas},
title = {An iterative process in {CAT}$(0)$ spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {149-157},
year = {2011},
volume = {41},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2011_41_2a_14/}
}
I. Beg,; M. Abbas. An iterative process in CAT$(0)$ spaces. Novi Sad Journal of Mathematics, Tome 41 (2011) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2011_41_2a_14/